# SDR ALG2005F00045

- Difficulty date: July 12, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N866AL
- Make and model: Skrsky S76C
- Aircraft serial: 760562
- Engine: Allsn 250C30
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: Rt Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL, DURING PASSENGER UNLOADING, ONE OF THE PASSENGERS PULLED THE RED EMERGENCY DOOR RELEASE AND JETTISON THE RT PASSENGER DOOR.  WHEN THE COPILOT ATTEMPTED TO CLOSE THE DOOR, HE NOTICED THAT THE DOOR WAS LOOSE AND NOT SECURED.  AC WAS SHUTDOWN AND OPS WAS NOTIFIED.  THE MECHANIC PUT THE DOOR BACK ON AND SECURED IT IAW MM AND AC WAS RETURNED TO SERVICE.  (K)
